# SDR UPS05M44050

- Difficulty date: December 11, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 9 LT CORROSION ON WALL BASE & BEARING SURFACE OF BARREL NUT HOLE.  CORROSION REMOVED AT BARREL HOLE NR 9 LT FOUND OUT OF LIMIT PER SRM 51-21-0 1V.2.R35.  REWORKED BARREL NUT HOLE NR 9 LT PER SRM 51-21-01V.2.35.  FAB SLEEVE BUSHING PER EO MD11-5510-19409-I.  APPLIED SEALANT PR1422B1/2 AT BARREL NUT HOLE NR 9 LT & INSTALLED SLEEVE BUSHING PER EO MD11-5510-19409-I.  REPAIR COMPLETED AT BARREL NUT HOLE NR 9 LT PER EN 1121-05 FOUND WITHIN LIMIT.
